Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 5

Issues

Weighted norm inequalities for multilinear Calderón–Zygmund operators on non-homogeneous metric measure spaces

Guoen Hu
  • Department of Applied Mathematics, Zhengzhou Information Science and Technology Institute, P. O. Box 1001-747, Zhengzhou 450002, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yan Meng / Dachun Yang
  • School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-02-11 | DOI: https://doi.org/10.1515/forum-2011-0042

Abstract

Let (𝒳,d,μ) be a metric measure space and satisfy the so-called upper doubling condition and the geometrically doubling condition. Under this assumption, the authors establish some weighted norm inequalities for the multilinear Calderón–Zygmund operators via first obtaining some weighted estimates involving the John–Strömberg maximal operators and the John–Strömberg sharp maximal operators.

Keywords: Multilinear Calderón–Zygmund operator; weight; sharp maximal operator; upper doubling measure; geometrically doubling condition

MSC: 42B20; 42B25

About the article

Received: 2011-05-21

Revised: 2012-01-17

Published Online: 2012-02-11

Published in Print: 2014-09-01


Funding Source: National Natural Science Foundation of China

Award identifier / Grant number: 10971228

Funding Source: National Natural Science Foundation of China

Award identifier / Grant number: 11171027

Funding Source: Program for Changjiang Scholars and Innovative Research Team in University of China


Citation Information: Forum Mathematicum, Volume 26, Issue 5, Pages 1289–1322, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0042.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yu Yan, Jie Chen, and Haibo Lin
Journal of Mathematical Analysis and Applications, 2017, Volume 452, Number 1, Page 335
[2]
Rulong Xie, Lisheng Shu, and Aiwen Sun
Journal of Function Spaces, 2017, Volume 2017, Page 1
[3]
Taotao Zheng, Xiangxing Tao, and Xiaomei Wu
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 113

Comments (0)

Please log in or register to comment.
Log in